Please use this identifier to cite or link to this item: https://scholarbank.nus.edu.sg/handle/10635/117551
Title: Agranulocytosis and anaemia induced by sulfametopyrazine in a sulfametopyrazine-trimethoprim combination
Authors: Teo, C.P.
Oh, V.M.S. 
Kueh, Y.K. 
Issue Date: 1989
Citation: Teo, C.P.,Oh, V.M.S.,Kueh, Y.K. (1989). Agranulocytosis and anaemia induced by sulfametopyrazine in a sulfametopyrazine-trimethoprim combination. Annals of the Academy of Medicine Singapore 18 (3) : 307-310. ScholarBank@NUS Repository.
Source Title: Annals of the Academy of Medicine Singapore
URI: http://scholarbank.nus.edu.sg/handle/10635/117551
ISSN: 03044602
Appears in Collections:Staff Publications

Show full item record
Files in This Item:
There are no files associated with this item.

Page view(s)

51
checked on Sep 20, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.